Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Répartition asymptotique des valeurs propres
de l'opérateur de Hecke $T_p$


Author: Jean-Pierre Serre
Journal: J. Amer. Math. Soc. 10 (1997), 75-102
MSC (1991): Primary 11F11
MathSciNet review: 1396897
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. O. L. Atkin and J. Lehner, Hecke operators on Γ₀(𝑚), Math. Ann. 185 (1970), 134–160. MR 0268123
  • 2. N. Bourbaki, Éléments de mathématique. Fasc. XIII. Livre VI: Intégration. Chapitres 1, 2, 3 et 4: Inégalités de convexité, Espaces de Riesz, Mesures sur les espaces localement compacts, Prolongement d’une mesure, Espaces 𝐿^{𝑝}, Deuxième édition revue et augmentée. Actualités Scientifiques et Industrielles, No. 1175, Hermann, Paris, 1965 (French). MR 0219684
  • 3. Armand Brumer, The rank of 𝐽₀(𝑁), Astérisque 228 (1995), 3, 41–68. Columbia University Number Theory Seminar (New York, 1992). MR 1330927
  • 4. P. Cartier, Harmonic analysis on trees, Harmonic analysis on homogeneous spaces (Proc. Sympos. Pure Math., Vol. XXVI, Williams Coll., Williamstown, Mass., 1972) Amer. Math. Soc., Providence, R.I., 1973, pp. 419–424. MR 0338272
  • 5. Henri Cohen, Trace des opérateurs de Hecke sur Γ₀(𝑁), Séminaire de Théorie des Nombres (1976–1977), Lab. Théorie des Nombres, CNRS, Talence, 1977, pp. Exp. No. 4, 9 (French). MR 0562292
  • 6. H. Cohen, Sur les $N$ tels que $J_0(N)$ soit $\mathbf {Q}$-isogène à un produit de courbes ellliptiques, Bordeaux, 1994.
  • 7. David A. Cox and Walter R. Parry, Genera of congruence subgroups in 𝑄-quaternion algebras, J. Reine Angew. Math. 351 (1984), 66–112. MR 749678
  • 8. Torsten Ekedahl and Jean-Pierre Serre, Exemples de courbes algébriques à jacobienne complètement décomposable, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 5, 509–513 (French, with English and French summaries). MR 1239039
  • 9. J.-H. Evertse and J. H. Silverman, Uniform bounds for the number of solutions to 𝑌ⁿ=𝑓(𝑋), Math. Proc. Cambridge Philos. Soc. 100 (1986), no. 2, 237–248. MR 848850, 10.1017/S0305004100066068
  • 10. G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. MR 0067125
  • 11. Ki-ichiro Hashimoto, Zeta functions of finite graphs and representations of 𝑝-adic groups, Automorphic forms and geometry of arithmetic varieties, Adv. Stud. Pure Math., vol. 15, Academic Press, Boston, MA, 1989, pp. 211–280. MR 1040609
  • 12. M. N. Huxley, A note on polynomial congruences, Recent progress in analytic number theory, Vol. 1 (Durham, 1979) Academic Press, London-New York, 1981, pp. 193–196. MR 637347
  • 13. Jun-ichi Igusa, Kroneckerian model of fields of elliptic modular functions, Amer. J. Math. 81 (1959), 561–577. MR 0108498
  • 14. Yasutaka Ihara, On discrete subgroups of the two by two projective linear group over 𝔭-adic fields, J. Math. Soc. Japan 18 (1966), 219–235. MR 0223463
  • 15. Yasutaka Ihara, Some remarks on the number of rational points of algebraic curves over finite fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 721–724 (1982). MR 656048
  • 16. Alexander Lubotzky, Discrete groups, expanding graphs and invariant measures, Progress in Mathematics, vol. 125, Birkhäuser Verlag, Basel, 1994. With an appendix by Jonathan D. Rogawski. MR 1308046
  • 17. A. Lubotzky, R. Phillips, and P. Sarnak, Ramanujan graphs, Combinatorica 8 (1988), no. 3, 261–277. MR 963118, 10.1007/BF02126799
  • 18. F. I. Mautner, Spherical functions over 𝔓-adic fields. I, Amer. J. Math. 80 (1958), 441–457. MR 0093558
    F. I. Mautner, Spherical functions over 𝔟-adic fields. II, Amer. J. Math. 86 (1964), 171–200. MR 0166305
  • 19. Brendan D. McKay, The expected eigenvalue distribution of a large regular graph, Linear Algebra Appl. 40 (1981), 203–216. MR 629617, 10.1016/0024-3795(81)90150-6
  • 20. J.-F. Mestre, La méthode des graphes. Exemples et applications, Proceedings of the international conference on class numbers and fundamental units of algebraic number fields (Katata, 1986) Nagoya Univ., Nagoya, 1986, pp. 217–242 (French). MR 891898
  • 21. Kenneth A. Ribet, Twists of modular forms and endomorphisms of abelian varieties, Math. Ann. 253 (1980), no. 1, 43–62. MR 594532, 10.1007/BF01457819
  • 22. Jürgen Rohlfs and Birgit Speh, On limit multiplicities of representations with cohomology in the cuspidal spectrum, Duke Math. J. 55 (1987), no. 1, 199–211. MR 883670, 10.1215/S0012-7094-87-05511-6
  • 23. Gordan Savin, Limit multiplicities of cusp forms, Invent. Math. 95 (1989), no. 1, 149–159. MR 969416, 10.1007/BF01394147
  • 24. René Schoof and Marcel van der Vlugt, Hecke operators and the weight distributions of certain codes, J. Combin. Theory Ser. A 57 (1991), no. 2, 163–186. MR 1111555, 10.1016/0097-3165(91)90016-A
  • 25. Jean-Pierre Serre, Arbres, amalgames, 𝑆𝐿₂, Société Mathématique de France, Paris, 1977 (French). Avec un sommaire anglais; Rédigé avec la collaboration de Hyman Bass; Astérisque, No. 46. MR 0476875
  • 26. Jean-Pierre Serre, Sur le nombre des points rationnels d’une courbe algébrique sur un corps fini, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 9, 397–402 (French, with English summary). MR 703906
  • 27. Freydoon Shahidi, Symmetric power 𝐿-functions for 𝐺𝐿(2), Elliptic curves and related topics, CRM Proc. Lecture Notes, vol. 4, Amer. Math. Soc., Providence, RI, 1994, pp. 159–182. MR 1260961
  • 28. Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1971. Kan\cflex o Memorial Lectures, No. 1. MR 0314766
  • 29. Goro Shimura, On the factors of the jacobian variety of a modular function field, J. Math. Soc. Japan 25 (1973), 523–544. MR 0318162
  • 30. Allan J. Silberger, 𝑃𝐺𝐿₂ over the 𝑝-adics: its representations, spherical functions, and Fourier analysis, Lecture Notes in Mathematics, Vol. 166, Springer-Verlag, Berlin-New York, 1970. MR 0285673
  • 31. Michael A. Tsfasman, Some remarks on the asymptotic number of points, Coding theory and algebraic geometry (Luminy, 1991) Lecture Notes in Math., vol. 1518, Springer, Berlin, 1992, pp. 178–192. MR 1186424, 10.1007/BFb0088001
  • 32. M. A. Tsfasman et S. G. Vl\u{a}du\c{t}, Asymptotic properties of zeta functions, Prépubl. de l'I.M.L., $\textup {n}^{\textup {o}}$ 96-12, C.N.R.S., Marseille (1996).

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11F11

Retrieve articles in all journals with MSC (1991): 11F11


Additional Information

Jean-Pierre Serre
Affiliation: Collège de France, 3 rue d’Ulm, F-75231 Paris Cedex 05, France
Email: serre@dmi.ens.fr

DOI: https://doi.org/10.1090/S0894-0347-97-00220-8
Received by editor(s): March 1, 1996
Article copyright: © Copyright 1997 American Mathematical Society